# SDR AWXA0001397

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6535362
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BENT AND CRACKED AT STA 747 - 764 STR 25R.  REMOVED INTERCOSTAL IAW SRM 51-40-02; FABED INTERCOSTAL IAW SRM 53-60-15; INSTALLED INTERCOSTAL IAW SRM 51-40-02.
